SYNTHES GMBH RECON SAGITTAL SAW WITH KEY FOR TRS; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Back to Search Results |
| Catalog Number |
05.001.240 |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: d9: the correct device return date is december 1, 2025.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device had a sticky trigger, would not run, and had a seized bearing.It was further determined that the device failed pretest for check for sticky triggers, check fall out protection, check for wear on housing, check general function of the device, and check oscillation frequency with frequency meter.Therefore, the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to maintenance, which is improper maintenance.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the sagittal saw with key device had a sticky trigger.It was noted in the service order that the device had an undetermined malfunction.This event did not occur during surgery.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2025.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: upon further investigation it was determined that the device evaluation required an update.D9: the correct device return date is december 1, 2025.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device had a sticky trigger, would not run, had a seized bearing and leak tightness test failure.It was further determined that the device failed pretest for check for sticky triggers, check fall out protection, check for wear on housing, check general function of the device, and check oscillation frequency with frequency meter.Therefore, the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to maintenance, which is improper maintenance.